New congruences for generalized Frobenius partitions with two or three colors

James Sellers

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

The goal of this paper is to prove new congruences involving 2-colored and 3-colored generalized Frobenius partitions of n which extend the work of George Andrews and Louis Kolitsch.

Original languageEnglish (US)
Pages (from-to)367-373
Number of pages7
JournalDiscrete Mathematics
Volume131
Issue number1-3
DOIs
StatePublished - Aug 5 1994

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'New congruences for generalized Frobenius partitions with two or three colors'. Together they form a unique fingerprint.

  • Cite this